# SDR FDEA201210143611

- Difficulty date: October 14, 2012
- Submitted: November 1, 2012
- Operation: Air carrier
- Aircraft: N922FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24293
- Aircraft time: 66,824 hours, 22,535 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floorbeam
- Part number: 146N5315
- Condition: Damaged
- Location: Bs 1681-1701
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRUCTURE FOUND MISSING FROM FLOOR SUPPORT BS 1681-  1701, LBL5.9.   REPAIRED IAW EA F-5330-162996 AND SRM 51-40-02.
